Cookies?
Library Header Image
LSE Research Online LSE Library Services

Measure and cupping in the Turing degrees

Barmpalias, George and Lewis-Pye, Andrew (2012) Measure and cupping in the Turing degrees. Proceedings of the American Mathematical Society, 140 (10). pp. 3607-3622. ISSN 0002-9939

Full text not available from this repository.

Identification Number: 10.1090/S0002-9939-2012-11183-9

Abstract

We answer a question of Jockusch by showing that the measure of the Turing degrees that satisfy the cupping property is 0. In fact, every 2-random degree has a strong minimal cover and so fails to satisfy the cupping property.

Item Type: Article
Official URL: http://www.ams.org/publications/journals/journalsf...
Additional Information: © 2012 American Mathematical Society
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 06 Aug 2013 11:31
Last Modified: 27 Nov 2017 16:06
URI: http://eprints.lse.ac.uk/id/eprint/51446

Actions (login required)

View Item View Item